# SDR UPS00231255

- Difficulty date: December 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 490 - 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CRACKED FASTENER HOLES IN STR 3 RT BETWEEN BS 490 AND BS 540.  CUT OUT DAMAGED STRINGER FROM BS 490 TO BS 550, STR 3 RT.  FABRICATED NEW STRINGER COLD FORMED NEW STRINGER AT JOGGLED AREAS AND FABRICATED STRINGER REPAIR SPLICES ALODINED PRIMED AND INSTALLED ALL PARTS IAW SRM 5 3-10-3, SRM 51-30-2, SRM 51-10-2.
